The Stacks project

Bibliography entry Sch

author
Schlessinger, Michael
title
Functors of Artin rings
year
1968
journal
Trans. Amer. Math. Soc.
volume
130
pages
208–222

@ARTICLE{Sch,
    AUTHOR = "Schlessinger, Michael",
    TITLE = "Functors of {A}rtin rings",
    JOURNAL = "Trans. Amer. Math. Soc.",
    VOLUME = "130",
    YEAR = "1968",
    PAGES = "208--222"
}

      

This item is referenced in 11 tags:

  • in Section 87.1: Introduction
  • in Section 87.7: Formal objects and completion categories
  • in Remark 87.7.6
  • in Section 87.8: Smooth morphisms, which cites Definition 2.2. of Sch
  • in Remark 87.8.4, which cites Definition 2.2. of Sch
  • in Section 87.10: Schlessinger's conditions
  • in Remark 87.10.3
  • in Section 87.16: Rim-Schlessinger conditions and deformation categories, which cites Theorem 2.11 of Sch
  • in Remark 87.16.5, which cites Theorem 2.11 of Sch
  • in Section 90.1: Introduction
  • in Subsection 109.5.1: Deformation theory and algebraic stacks